Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Dumping advice please



Recommended Posts

I've tried to stick to my diet plan and have considered myself fortunate to have had just 1 or 2 minor dumping episodes since surgery - the worst being when I was sick after eating some restaurant food which must have been (but shouldn't have been) very oily.

Then last Saturday I gave in to temptation and ate a small chocolate bar..... (it was very small - about 85 calories worth). And I paid for it with upset bowels that evening and during the night. So I thought - right, never again, and that'd be the end of it. Except it hasn't been. Every day since I've had the same problem - usually in the evening, but always waking up at about 4am. I haven't eaten any sugary or fatty foods since Saturday - the foods I've been eating are the same ones I've used throughout the whole period since surgery without a problem.

And I don't think it's a stomach bug, because it's weirdly consistent in the times of day I have the problem. I can go all day just fine and then the evening and night - oh dear me.......

Has anybody had a dumping episode which has upset their whole system like this for days on end? Or should I be thinking what I would normally do with d&v, i.e. nothing but clear Water for a day or two?

Any advice welcome! Thanks

Share this post


Link to post
Share on other sites

no. they can go on for a couple of hours, but not days. There's something else going on.

Share this post


Link to post
Share on other sites

Did you start a new Vitamin? Even if it's the same brand but a new bottle it could be a reaction to a filler in it. New medicine like an allergy pill?

Share this post


Link to post
Share on other sites

9 hours ago, catwoman7 said:

no. they can go on for a couple of hours, but not days. There's something else going on.

Thank you - that's very helpful. Have to think what it might be.

Share this post


Link to post
Share on other sites

9 hours ago, 2Bsmaller18 said:

Did you start a new Vitamin? Even if it's the same brand but a new bottle it could be a reaction to a filler in it. New medicine like an allergy pill?

I did change the dose of an existing medication - I hadn't thought of that. Thanks!

Share this post


Link to post
Share on other sites

Yes I did have something similar. I would have several bm during the day but the middle of the night and early morning was the worst! For me it was my Vitamins. They had a lot of sugar alcohol in them. I switch everything over a capsule and the problem has been solved.

Share this post


Link to post
Share on other sites

Thank you! I think I'm going to have to look at everything I take/eat again.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×